# SDR AALA202509266436

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 78,240 hours, 30,443 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKES ON LEFT MAIN GEAR GRAB AGGRESSIVELY WHEN USED AND HEAT UPCONSIDERABLY MORE AFTER LANDING IN EXCESS OF 300 DEGREES FROM THE RIGHT SIDE. MAINTENANCE OPENED BRAKE BLEED VALVES FOR #3 AND #4 BRAKES. FOUND EXCESSIVE FOAMING. BLEED AIR OUT PER AMM 32-42-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
